# SDR UIEA2010112300180

- Difficulty date: November 23, 2010
- Submitted: November 25, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 51,711 hours, 8,047 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, MX FOUND THE LWR LOBE - LWR AFT CARGO DOOR AT BS1817, LWR FWD CORNER AREA WITH A DENT/DAMAGE, MEASURING 12.5 IN. LONG X 0.150 IN. (REF FIG 1). THE DENT EXCEEDS THE SRM 52-30-01, FIG 101, DETAIL XI ALLOWABLE LIMITS.  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS IAW SRM 51-10-02, SCHEDULE REPEAT INSPECTIONS AT EVERY 1,000 FH (FLIGHT HOURS) AND PERMANENT REPAIR PRIOR TO OR AT THE NEXT C-CHECK AFTER PART 1 HAS BEEN ACCOMPLISHED IAW SRM 52-30-01, FIG 201, REPAIR 2.)
